Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Irreversible Thermodynamics In A Nonequilibrium Statistical Ensemble Formalism
Author: Luzzi R.
Vasconcellos A.R.
Ramos J.G.
Abstract: [No abstract available]
Citation: Rivista Del Nuovo Cimento. , v. 24, n. 3, p. 1 - 70, 2001.
Rights: fechado
Date Issue: 2001
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.